Robust Analysis of Linear Systems with Uncertain Delays using PIEs

Shuangshuang Wu, Matthew M. Peet, Fuchun Sun, Changchun Hua

Research output: Contribution to journalConference articlepeer-review

Abstract

This paper establishes a PIE (Partial Integral Equation)-based technique for the robust stability and H performance analysis of linear systems with interval delays. The delays considered are time-invariant but uncertain, residing within a bounded interval excluding zero. We first propose a structured class of PIE systems with parametric uncertainty, then propose a Linear PI Inequality (LPI) for robust stability and H performance of PIEs with polytopic uncertainty. Next, we consider the problem of robust stability and H performance of multi-delay systems with interval uncertainty in the delay parameters and show this problem is equivalent to robust stability and performance of a given PIE with parametric uncertainty. The robust stability and H performance of the uncertain time-delay system are then solved using the LPI solver in the MATLAB PIETOOLS toolbox. Numerical examples are given to prove the effectiveness and accuracy of the method. This paper adds to the expanding field of PIE approach and can be extended to linear partial differential equations.

Original languageEnglish (US)
Pages (from-to)163-168
Number of pages6
JournalIFAC-PapersOnLine
Volume54
Issue number18
DOIs
StatePublished - 2021
Externally publishedYes
Event16th IFAC Workshop on Time Delay Systems TDS 2021 - Guangzhou, China
Duration: Sep 29 2021Oct 1 2021

Keywords

  • H performance
  • Linear delay system
  • PIEs
  • Polytopic uncertainty
  • Robust stability

ASJC Scopus subject areas

  • Control and Systems Engineering

Fingerprint

Dive into the research topics of 'Robust Analysis of Linear Systems with Uncertain Delays using PIEs'. Together they form a unique fingerprint.

Cite this